Share:


On uniform in time error estimates for investigation of nonlinear difference schemes

    Raimondas Čiegis Affiliation
    ; Olga Štikoniene Affiliation

Abstract

“On uniform in time error estimates for investigation of nonlinear difference schemes”
Mathematical Modelling Analysis, 2(1), p. 48-60.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Čiegis, R., & Štikoniene, O. (1997). On uniform in time error estimates for investigation of nonlinear difference schemes. Mathematical Modelling and Analysis, 2(1), 48-60. https://doi.org/10.3846/13926292.1997.9637066
Published in Issue
Dec 15, 1997
Abstract Views
319
PDF Downloads
238
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.